# SDR NOCA17107

- Difficulty date: December 14, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 667604
- Part serial: 0752
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF YQX HAD `L/E SLAT DISAGREE` EICAS CAUTION MESSAGE.  AIR TURNBACK TO YQX.  ITEM REMAINS OPEN, MX FERRY BACK TO JFK.   REPLACED NR 10 L/E ROTARY ACTUATOR PER MM 27-81-18 FLIGHT TEST OK ITEM CLOSED
